An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations

Tetsuro Yamamoto, Xiaojun Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)

Abstract

In this paper, we first present a componentwise existence and nonexistence theorem for solutions of nonlinear equations in Rn or Cn, which improves those of Alefeld (1986) and Yamamoto (1978,1979,1980,1984). Next, the theorem is applied to algebraic equations. Finally, the results are illustrated with examples.
Original languageEnglish
Pages (from-to)87-97
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume30
Issue number1
DOIs
Publication statusPublished - 10 Apr 1990
Externally publishedYes

Keywords

  • a posteriori componentwise error estimates
  • algebraic equations
  • Existence and nonexistence theorem
  • nonlinear equations

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this